Ok, please don’t take this personally but I have some rather LARGE legs right now. No it isn’t from pumping iron or doing more leg squats than a catcher in baseball. Now that I am back in trying to be compliant with my care, I’ve been noticing the weight gain that insulin brings (at least for me). When you are injecting as much as 60 units of N and 5-24 units of R, I had to wonder if I was just getting the edema from that. Then I did some fact checking about the other medicines I am taking (Avapro, lisinopril, and Lipitor). All of them show possible side effects but don’t mention swelling (unless it sounds life threatening). ANOTHER FRUSTRATION in the life of a non-compliant then compliant then waivering diabetic. Sorry I guess Mitt Romney and I share the waffling effect, but I digress.
It’s hard some days to sit between 6-8 hours, work on a computer, and try to get up and move around. But I push myself to do it so I don’t have elephant legs by the end of the day. Although the last few days I have had to elevate myself to reduce the edema.
Has ANYONE here gone through this?